RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2014, Volume 48, Issue 3, Pages 1–13 (Mi faa3144)  

This article is cited in 4 scientific papers (total in 4 papers)

Cohomology in Nonunitary Representations of Semisimple Lie Groups (the Group $U(2,2)$)

A. M. Vershikab, M. I. Graev

a Saint Petersburg State University
b St. Petersburg Department of V. A. Steklov Institute of Mathematics of the Russian Academy of Sciences

Abstract: A method for constructing special nonunitary representations of semisimple Lie groups by using representations of Iwasawa subgroups is suggested. As a typical example, the group $U(2,2)$ is studied.

Keywords: semisimple groups, special representations, Iwasawa subgroup, nonunitary representations

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00373
13-01-12422-офи-м
13-01-00190а


DOI: https://doi.org/10.4213/faa3144

Full text: PDF file (205 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2014, 48:3, 155–165

Bibliographic databases:

UDC: 517.5
Received: 22.01.2014

Citation: A. M. Vershik, M. I. Graev, “Cohomology in Nonunitary Representations of Semisimple Lie Groups (the Group $U(2,2)$)”, Funktsional. Anal. i Prilozhen., 48:3 (2014), 1–13; Funct. Anal. Appl., 48:3 (2014), 155–165

Citation in format AMSBIB
\Bibitem{VerGra14}
\by A.~M.~Vershik, M.~I.~Graev
\paper Cohomology in Nonunitary Representations of Semisimple Lie Groups (the Group $U(2,2)$)
\jour Funktsional. Anal. i Prilozhen.
\yr 2014
\vol 48
\issue 3
\pages 1--13
\mathnet{http://mi.mathnet.ru/faa3144}
\crossref{https://doi.org/10.4213/faa3144}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3494716}
\zmath{https://zbmath.org/?q=an:06410496}
\elib{http://elibrary.ru/item.asp?id=22834180}
\transl
\jour Funct. Anal. Appl.
\yr 2014
\vol 48
\issue 3
\pages 155--165
\crossref{https://doi.org/10.1007/s10688-014-0057-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000342060400001}
\elib{http://elibrary.ru/item.asp?id=23994778}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84908067809}


Linking options:
  • http://mi.mathnet.ru/eng/faa3144
  • https://doi.org/10.4213/faa3144
  • http://mi.mathnet.ru/eng/faa/v48/i3/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Vershik, M. I. Graev, “Cohomology of the Iwasawa subgroup of the group $U(p,p)$ in nonunitary representations”, J. Math. Sci. (N. Y.), 215:6 (2016), 700–705  mathnet  crossref  mathscinet
    2. A. M. Vershik, M. I. Graev, “Special representations of Iwasawa subgroups of simple Lie groups”, J. Math. Sci. (N. Y.), 224:2 (2017), 231–237  mathnet  crossref  mathscinet
    3. Janvresse E., Laurent S., de la Rue T., “Standardness of Monotonic Markov Filtrations”, Markov Process. Relat. Fields, 22:4 (2016), 697–736  mathscinet  zmath  isi
    4. A. M. Vershik, M. I. Graev, “Nonunitary representations of the groups of $U(p,q)$-currents for $q\geq p>1$”, J. Math. Sci. (N. Y.), 232:2 (2018), 99–120  mathnet  crossref
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:349
    Full text:84
    References:55
    First page:56

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020